# SDR R61A201812030022

- Difficulty date: December 3, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 39,107 hours, 24,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783602
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND RT HORIZONTAL STAB RIB 11 UPPER FLANGE CRACKED AT FASTENER HOLE FWD OF STR 02R. MAINTENANCE REMOVED AND REPLACED RT HORIZONTAL STAB RIB 11 IAW SRM 51-40-08 AND DRAWING 170-62400.
